# SDR ASAA2016121419033

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,299 hours, 5,308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  LOST BOTH FMC FOR ABOUT 15 SECONDS. LNAV AND VNAV WERE LOST AS WELL AS THE AIRPORT FUNCTION ON BOTH ND. NO ACTION REQUIRED AFTER SINCE ALL FUNCTIONS CAME BACK. NO VTK OR NAV DATA LOSS. LNAV AND VNAV ENGAGED NORMALLY AFTER.  ACFT GROUNDED. BITE OF LEFT & RIGHT FMC SHOWS NR 1 FMC DATA INVALID INFLIGHT FAULT. STRING RESET RECORDED. GROUND VERIFICATION OPS NORMAL, IAW FIM 34-61 TASK 837, AFTER REBOOT OF LEFT & RIGHT FMC COMPUTERS.
